Zoran Kadelburg
Zoran Kadelburg
Afiliación desconocida
Dirección de correo verificada de matf.bg.ac.rs
Título
Citado por
Citado por
Año
On cone metric spaces: a survey
S Janković, Z Kadelburg, S Radenović
Nonlinear Analysis: Theory, Methods & Applications 74 (7), 2591-2601, 2011
3542011
A note on the equivalence of some metric and cone metric fixed point results
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 24 (3), 370-374, 2011
2412011
Suzuki-type fixed point results in metric type spaces
N Hussain, D Ðorić, Z Kadelburg, S Radenović
Fixed point theory and applications 2012 (1), 126, 2012
2162012
Common fixed point results in metric-type spaces
M Jovanović, Z Kadelburg, S Radenović
Fixed Point Theory and Applications 2010 (1), 978121, 2010
2042010
Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces
Z Kadelburg, M Pavlović, S Radenović
Computers & Mathematics with Applications 59 (9), 3148-3159, 2010
1622010
Some results on weakly contractive maps
S Radenovi'c, Z Kadelburg, D Jandrli'c, A Jandrli'c
Bulletin of the Iranian Mathematical Society 38 (3), 625-645, 2012
1512012
Some common fixed point results in ordered partial b-metric spaces
Z Mustafa, JR Roshan, V Parvaneh, Z Kadelburg
Journal of Inequalities and Applications 2013 (1), 562, 2013
1432013
Fixed points of cyclic weakly (ψ, φ, L, A, B)-contractive mappings in ordered b-metric spaces with applications
N Hussain, V Parvaneh, JR Roshan, Z Kadelburg
Fixed Point Theory and Applications 2013 (1), 1-18, 2013
1362013
Generalized weak contractions in partially ordered metric spaces
S Radenović, Z Kadelburg
Computers & Mathematics with Applications 60 (6), 1776-1783, 2010
1302010
Quasi-contractions on symmetric and cone symmetric spaces
S Radenovic, Z Kadelburg
Banach Journal of Mathematical Analysis 5 (1), 38-50, 2011
1272011
Remarks on “Quasi-contraction on a cone metric space”
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 22 (11), 1674-1679, 2009
1262009
Fixed point results under c-distance in tvs-cone metric spaces
M Đorđević, D Đorić, Z Kadelburg, S Radenović, D Spasić
Fixed Point Theory and Applications 2011 (1), 29, 2011
1112011
Fixed points of Geraghty-type mappings in various generalized metric spaces
D Ðukić, Z Kadelburg, S Radenović
Abstract and Applied Analysis 2011, 2011
1032011
Fixed points of contractive mappings in-metric-like spaces
N Hussain, JR Roshan, V Parvaneh, Z Kadelburg
The Scientific World Journal 2014, 2014
912014
Boyd–Wong-type common fixed point results in cone metric spaces
I Arandjelović, Z Kadelburg, S Radenović
Applied Mathematics and Computation 217 (17), 7167-7171, 2011
812011
A note on various types of cones and fixed point results in cone metric spaces
Z Kadelburg, S Radenovic
Asian Journal of Mathematics and Applications 2013, 2013
772013
Some fixed point theorems for ordered F-generalized contractions in 0-f-orbitally complete partial metric spaces
S Shukla, S Radenović, Z Kadelburg
Theory and Applications of Mathematics & Computer Science 4 (1), 87–98-87–98, 2014
752014
Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces
HK Nashine, Z Kadelburg, S Radenović
Mathematical and Computer Modelling 57 (9-10), 2355-2365, 2013
752013
Assad-Kirk-type fixed point theorems for a pair of nonself mappings on cone metric spaces
S Jankovic, Z Kadelburg, S Radenovic, BE Rhoades
Fixed point theory and Applications 2009, 1-16, 2009
702009
Fixed point theorems for weakly T-Chatterjea and weakly T-Kannan contractions in b-metric spaces
Z Mustafa, JR Roshan, V Parvaneh, Z Kadelburg
Journal of Inequalities and Applications 2014 (1), 46, 2014
692014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20